Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have hypothyroidism. TSH level low, lack of sleep, headache. Taking thyronorm. Change dosage?

Hi, I am 36 years old female suffering from hypothyrodism, my TSH levels had gone upto 8.4, after taking 75mg of Thyronorm since the last 6 months, my TSH levels have now dropped to below 1 since the last 3 tests, However my doctor has advised me to continue with 75 mg of Thyronorm. Off late I am suffering from lack of sleep and constant headaches and gaining weight I am also trying to concieve. Should I insist my doc change the dosage of Thyronorm, pls advise.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

Welcome to HCM,

You are having Hypothyroidism and taking Thyronorm 75 Micro gm( Please note this not in mg) that is small dose and your TSH level is not very high so this should be adequate.
You need to take Thyronorm according to your Physician advice your TSH is You do not need to insist for change of dose of Thyronorm as your doctor knows best.
You weight gain could be due to your diet and lack of physical activity.There are other possibilities like metabolic syndrome and polycystic ovaries.
There could be some anxiety as cause for insomnia, please discuss with your Physician and if you are TTC there may be some other cause both partners should visit Gynecologist and get proper investigations to know the cause and then treatment may be given for that also.

Wish you good health and good luck.

Take care.

Please take care
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor